Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with chronic fatigue, sinusitis and leaky gut syndrome. Could the problem be due to immunoglobulin deficiency?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 415 Questions
Hi Doctor Grief,
I have been diagnosed with chronic fatigue, chronic sinusitis and leaky gut syndrome. I've seen a ton of doctors, but still no relief. Could the problem possibly be an immunoglobulin deficiency?
Posted Sat, 20 Jul 2013 in Cancer
Answered by Dr. Jawahar Ticku 13 hours later
The problem can be at any level.

You may be right that you have some kind of immuno-deficiency but to label it finally you need to furnish full details about your investigations as regards complete blood count with peripheral smear examination, Liver Function and kidney functions along with routine urine examination and your thyroid profile, routine stool examination. Selective IgA deficiency is the most common and can cause similar symptoms.

To get the symptomatic relief you should take some long acting antihistaminic in consultation with your doctor.

Take good nutritious diet which suits you to improve your immunity and you are relieved of the problem.

Dr. J. Ticku
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor